H. Mark Hubey, ‘Mathematical Foundations of Linguistics’


Publication Type:
book reviews

Publication Year:
2001

Publication Bibliography:

(with Hans Holm) , H. Mark Hubey, ‘Mathematical Foundations of Linguistics’, Journal of Quantitative Linguistics, volume 8, number 2, August 2001, pp. 149-162.

Publication Reference Link:

Break down of publication data into fields

Publication Title:
H. Mark Hubey, ‘Mathematical Foundations of Linguistics’

Author Name:
Embleton, Sheila

Co-Author Name(s):

Hans Holm
c
d

Conference Title:

Report Title:

Title of Paper:
H. Mark Hubey, ‘Mathematical Foundations of Linguistics’

Chapter Title:

Title of Journal:
Journal of Quantitative Linguistics

Title of Book:

Conference Name:

City and Province/State/Country:

Editor's Name (if different from Author's Name):

Volume and Issue:
volume 8, number 2, August 2001

ISBN/Catalogue No:

Publisher:

City:

Page Number(s):
149-162

Publication Type:

Publication Category: